# SDR ASMF20190816002

- Difficulty date: July 13, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737-7
- Aircraft serial: 32842
- Aircraft time: 47,352 hours, 23,792 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Worn
- Location: Nr 2 Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, IT WAS DETECTED MAIN WHEEL ASSY NO. 2 WITH EXCESSIVE WEAR; AIRCRAFT WAS SENT TO THE HANGAR TO PERFORM CONDITIONAL INSPECTION; MAINTENANCE PERSONNEL PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-16 AND AMM 32-11-52 FOUND DAMAGES OUT OF LIMITS; THE WO 5538792 WAS ISSUED TO ATTEND DAMAGES; THE MLG AND TIRED NO.2 WAS REPLACED IAW AMM 32-45-11,  BRAKE ASSEMBLY NUMBER 2 WAS REPLACED IAW AMM 32-41-41, THE RH MLG AXLE WAS REPLACED IAW AMM 32-11-85, TRANSDUCER OPERATIONAL TEST WAS PERFORMED IAW AMM 32-40-00-710-802, ALL CORRECT.
